I stopped my dose of suboxone after taking 2mg twice a day. I guess it was too early because I had mild withdrawals so now I take 2mg a day. But I'm having bad headaches every single day. I'm thinking its a sinus headache since that's what it feels like but just to make sure, I was wondering if that's a side effect from suboxone? Also I get nauseated along with the headaches. Normal? Also another question is how long should I take 2mg? Do I go off after so many days or take 1mg a few days?
3 Feb 2012
Hi there... just wanted to chime in on the headaches and nausea..I was on sub for 6 years(although have been free of all opiates and sub since 9/11/11) but during my years on sub I wouls get a headache as a side effect and sometimes nauseated and constipated too.(sorry, too muchinfo??)The reason I mention the constipation is bc sub will tend to do that to you and when your system is backed up, you can get headaches from that alone, not to mention that I believe headaches is a side effect written on the lit accompanying subs. If they get too severe, please have your Dr check you out but I think that most ppl on sub will experience headaches from time to time. (anyone else??) as well as mild nausea. all in all I believe sub is agood drug to take for opaite addiction and for pain but there are side effects to deal with while taking it.
I can't advise you on how lond to saty on the dose of 2mg, not sure how long you want to be on sub and what your target is..to get off eventually? But there are lots of ppl here who have gotten off by tapering and they will advise you, I am sure!
Hang in there..try to drink LOTS of water and get some execise if you are able..
4 Feb 2012
Just want to chime in... yes, I get headaches occasionally on sub... BUT... it may be the "backed up" thing because they DO make you constipated AND also very dry mouth and mucous membranes... yuk... I will be glad when I am finally off... am tapering slowly. Good luck... let's all be there for one another with this... we can get off of this drug. It has served its purpose which was good... but now it is time to get off... LET'S DO IT!!! Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ive taken a very low dose of sub approx 2 mg per day and usually the 2nd day hits me and makes me nausious... and also very extreme headache usually ...
2 answers • 16 Aug 2009
... having really bad headaches,i meen so bad that i have to be totally in the dark..i was wondering if anyone else who is on suboxone have you ...
3 answers • 19 Jun 2010